MathSciNet Relay Station
MathSciNet bibliographic data
MR1716665 35J60 (35B05 35J65)
Serrin, James; Zou, Henghui Symmetry of ground states of quasilinear elliptic equations. Arch. Ration. Mech. Anal. 148 (1999), no. 4, 265–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement